# SDR RAIA00610019

- Difficulty date: October 12, 2006
- Submitted: October 18, 2006
- Operation: Air carrier
- Aircraft: N821HK
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 19,381 hours, 17,097 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT NR 5492 - CLT - EMERGENCY LIGHT OVER SERVICE DOOR AND BELOW COCKPIT DOOR INOP.  MAINTENANCE CLEANED AND RECONNECTED THE CONNECTOR TO THE LIGHT ASSEMBLIES.
